# SDR UPS01435011

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Faulty
- Location: Nr1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A BTB- REJECTED T/O, NR 1 ENGINE FIRE WARNING.  T/S FOUND UPPER AFT LOOP CONNECTORS BAD DEFERRED OK FOR SERVICE REF WIRING DIA 26-11-51.
